# SDR VJ9800087

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ATTACH ANGLES FS 160 TO 220, BL 55L - BL55R, Z=0, CORRODED BEYOND LIMITS.  FABRICATED NEW ANGLES, TREATED, PRIMED AND INSTALLED NEW ANGLES IAW DC9 SRM 51-10-3, 51-30-1, 51-30-2 AND 53-01 FIG 1.
